Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have deep spots on face, leg and back. No medication till now. What is the cure for this?

hello Dr.Please help me. I have deep spots on my face,leg and back of neck. MY face spots are from pimple. but spots in my leg looks like from dryness. and the spots on my neck is from using conditioner. I guess,it was not cleaned propoerly from the neck. as my hair in neck length,i used conditioner and cleaned hair,but not neck that way. now i have so many spots in my face and body. Please tell me how can i get rid of it.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.
You can use tretinoin cream.
This will control and treat marks.
if they are deep enough, surgical procedures like dermaroller can be used.

Use a sunscreen in day.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor